# SDR AALA981420

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 59-60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 54L AT FRAME 59 TO 60 HAS CORROSION.  REPLACED DAMAGED SECTION OF STRINGER ADDED NEW SPLICE ON AFT END OF NEW SECTION.  REINSTALLED FORWARD SPLICE AS PER SRM 51-72-10-0.  TREATED, PRIMED AND PAINTED PER SRM 51-21-10.  (M)
